# SDR REXA2016020700186

- Difficulty date: February 7, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,742 hours, 21,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SEAL ANGLE ON L1 DOOR CUT OUT IS GOUGED AT AFT UPPER PIN FITTING.  TRIMMED OUT DAMAGE & REPAIRED IAW REO 601R-53-22-033 REVD REPAIR TYPE I SM-39.
